# SDR SIMA20150926004

- Difficulty date: September 26, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N668HH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145785
- Aircraft time: 29,768 hours, 25,304 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 13082
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD OVERHEAD EMER EXIT SIGN INOPERATIVE.  R & R NR 1 EMER BATTERY CHARGER & BATTERY IAW WC 33-700-19.  OPERATIONS CHECKED GOOD, LIGHT STILL OUT IAW ITEM 2 OF THIS NRWC.  INVERTER PN 7824-1, SN 813961 & EMER BATTERY PN 2013-1A & SN 66412.
